# SDR IPXA09555541

- Difficulty date: March 22, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 17,725 hours, 11,825 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N100728
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT ON FRAME STA 1320 JUST ABOVE STR 26R IN AFT CARGO COMPT.  DENT L=1.12 W=.89 D=.052 LOCATION STA 1320 STR 26 7.75 FRM PROD SPL 5.95 FRM TRANS PNL TRIMMED AREA IAW SRM 53-00-07-2R5 SHT 1 PG 1 STEP 1 FIG 201.  HFEC INSP CUTOUT PER NTM 51-00-19 PT6.  ACCOMP INSUR CUT IAW 53-00-07-2R5 SHT 1 PARG 2.  FAB REP PART PER MAE TRAVELER T9/787851 USING 7075-0-.080C BATCH NR 0001515298 PO MST0026531 H/T TO T-6.
